# SDR CA151002006

- Difficulty date: October 1, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMBOUT AT FL 280 CAPTAIN`S WINDSHIELD CRACKED DOWN THE MIDDLE. REDUCED PRESSURE TO 6.0 PSI PER THE QRH AND CRACK SLOWLY EXPANDING.
